MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number QUAD TENDON STRIPPER- CUTTER
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/17/2024, it was reported by a facility representative via sems-(b)(4) that an ar-2384 quad tendon stripper cutter was not sharp enough.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation was confirmed.One unpackaged ar-2384 batch 012416 was received for evaluation.Upon visual inspection, it was observed that the cutting circle has nicks and is slightly bent.Functional testing could not be conducted because the damaged to the cutting edge.The most likely cause of the reported failure is user error, which can involve actions such as applying excessive force during use or mishandling the device.

Brand Name
QUAD TENDON STRIPPER- CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19918191
Report Number1220246-2024-07043
Device Sequence Number7602306
Product Code MDM
UDI-Device Identifier00888867098244
UDI-Public00888867098244
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON STRIPPER- CUTTER
Device Catalogue NumberAR-2384
Device Lot Number012416
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown